Stability analysis and saturation control for nonlinear positive Markovian jump systems with randomly occurring actuator faults - Archive ouverte HAL Access content directly
Journal Articles International Journal of Robust and Nonlinear Control Year : 2020

Stability analysis and saturation control for nonlinear positive Markovian jump systems with randomly occurring actuator faults

Abstract

This paper investigates the stability analysis and control design of a class of nonlinear positive Markovian jump systems with randomly occurring actuator faults and saturation. It is assumed that the actuator faults of each subsystem are varying and governed by a Markovian process. The nonlinear term is located in a sector. First, sufficient conditions for stochastic stability of the underlying systems are established using a stochastic co-positive Lyapunov function. Then, a family of reliable L1-gain controller is proposed for nonlinear positive Markovian jump systems with actuator faults and saturation in terms of a matrix decomposition technique. Under the designed controllers, the closed-loop systems are positive and stochastically stable with an L1-gain performance. An optimization method is presented to estimate the maximum domain of attraction. Furthermore, the obtained results are developed for general Markovian jump systems. Finally, numerical examples are given to illustrate the effectiveness of the proposed techniques.

Domains

Automatic
No file

Dates and versions

hal-02554891 , version 1 (26-04-2020)

Identifiers

Cite

Junfeng Zhang, Haoyue Yang, Tarek Raïssi. Stability analysis and saturation control for nonlinear positive Markovian jump systems with randomly occurring actuator faults. International Journal of Robust and Nonlinear Control, 2020, 30 (13), pp.5062-5100. ⟨10.1002/rnc.5042⟩. ⟨hal-02554891⟩
139 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More